MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during set up for a cori-assisted ukr surgery, it was noticed that the ri bone pins 4 mm x 127 mm was significantly bent.The procedure was finished with a smith and nephew back up device without delays.The patient was not harmed.
 
Additional Manufacturer Narrative
H3, h6: the ri bone pins 4 mm x 127 mm, part number rob10010 intended for treatment was not returned for evaluation thus, a visual and functional evaluation could not be performed; thus, a relationship between the reported event and the device could not be determined.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found related events.Although the reported problem was not confirmed, no reasonable contributing factors could be identified based on the received complaint information and investigation results.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
RI BONE PINS 4 MM X 127 MM QTY: 4
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12021804
Report Number3010266064-2021-00455
Device Sequence Number4543750
Product Code OLO
UDI-Device Identifier00885556757277
UDI-Public00885556757277
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10010
Device Catalogue NumberROB10010
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1